# SDR ASAA2022021137560

- Difficulty date: February 11, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N238AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62681
- Aircraft time: 20,342 hours, 6,656 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Not Reported
- Part number: 146A750242
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH TRANSITION HAS CARROSION FROM STA 727B TO 727I. GROUNDED - YES. BLENDED CORROSION FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-00-53-1A-2 REPAIRED TRANSITION IAW B737-900 SRM 53-00-53-2R-5.W= 1.0 O= .040 R= .034 L= 3.0 D= .006.
